On the solutions of the linear integral equations of Volterra type
Küçük Resim Yok
Tarih
2007
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Wiley
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
Some boundaries about the solution of the linear Volterra integral equations of the form f (t) = 1-K * f were obtained as vertical bar f (t)vertical bar <= 1, vertical bar f (t)vertical bar <= 2 and vertical bar f (t)vertical bar <= 4 in (J. Math. Anal. Appl. 1978; 64:381-397; Int. J. Math. Math. Sci. 1982; 5(1):123-131). The boundary of the solution function of an equation in this type was found as vertical bar f (t)vertical bar <= 2(n) in (Integr Equ. Oper Theory 2002; 43:466-479), where t is an element of [0, infinity) and n is a natural number such that n >= 2. In (Math. Comp. 2006; 75:1175-1199), it is shown that the boundary of the solution function of an equation in the same form can also be derived as that of (Integr Equ. Oper Theory 2002; 43:466-479) under different conditions than those of (Integr Equ. Oper Theory 2002; 43:466-479). In the present paper, the sufficient conditions for the boundedness of functions f, f', f '',..., f((n+3)), (n is an element of N) defined on the infinite interval [0, infinity) are given by our method, where f is the solution of the equation f (t) = 1 - K * f. Copyright (C) 2007 John Wiley & Sons, Ltd.
Açıklama
Anahtar Kelimeler
linear Volterra integral equations with convolution kernel, equivalence theorem, convolution theorem
Kaynak
Mathematical Methods in The Applied Sciences
WoS Q Değeri
Q3
Scopus Q Değeri
Q1
Cilt
30
Sayı
18